Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Erratum to ``Model Theory
and Diophantine Geometry''

Author: Anand Pillay
Journal: Bull. Amer. Math. Soc. 35 (1998), 67
Original Article: Bull. Amer. Math. Soc. 34 (1997), no. 4, 405 - 422.
MathSciNet review: 1487191
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Abramovich and J. F. Voloch, Towards a proof of the Mordell-Lang conjecture in characteristic $p$, Internat. Math. Res. Notices 5 (1992), 103-115.
  • 2. J. F. Voloch, On the conjectures of Mordell-Lang in positive characteristics, Invent. Math. 104 (1991), 643-646.

Additional Information

Anand Pillay

Article copyright: © Copyright 1998 American Mathematical Society